Previous |  Up |  Next


Title: Some applications of parabolic differential equations of Allen-Cahn type in image processing (English)
Author: Chalupecký, Vladimír
Author: Beneš, Michal
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 83-101
Category: math
MSC: 35K55
MSC: 35K65
MSC: 65M06
MSC: 68U10
Date available: 2009-02-11T16:55:07Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_14.pdf 1.074Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo